# SDR 95ZZZW648

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134YV
- Make and model: Beech 1900C
- Aircraft serial: UC134
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Te Flap
- Part time: 2,172 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, AN INSPECTION OF THE RIGHT INBOARD FLAP P/N 10116000144, REVEALED A .75 INCH CRACK IN THE LOWER SKIN ALONG THE FIFTH RIB OUTBOARD FROM THE INBOARD END.  THE CRACK WAS REPAIRED BY STOP DRILLING AND INSTALLING A DOUBLER APPROX 1.1 INCHES BY 4.5 INCHES.
